# SDR IPXA10M60134

- Difficulty date: May 12, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 57,463 hours, 8,180 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: DWGAUB7536
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, NR3 ENGINE PYLON AT AFT LOWER FAIRING V-RIB IS DAMAGED AT INBD FASTENER HOLE.  REMOVED FABRICATED AND INSTALLED REPLACEMENT V-RIB REF DAC DWG AUB7536 AND SRM 51-31-01.
